Bohr's inequality on the unit ball of J*-algebra

URI http://harp.lib.hiroshima-u.ac.jp/it-hiroshima/metadata/8193
File
Title
Bohr's inequality on the unit ball of J*-algebra
Author
氏名 本田 竜広
ヨミ ホンダ タツヒロ
別名 Honda Tatsuhiro
Subject
Bohr's inequality
J*-algebra
NDC
413
Abstract

Let G be bounded domain in a complex Banach space X and B_Y be the unit ball in a J*-algebra Y. We will generalise Bohr's theorem to holomorphic mappings ? from G into B_Y

Journal Title
広島工業大学紀要. 研究編
Volume
44
Spage
189
Epage
198
Published Date
2010-02
Publisher
広島工業大学
ISSN
1346-9975
NCID
AA11599110
Language
eng
NIIType
Departmental Bulletin Paper
Text Version
出版社版
Old URI
Set
it-hiroshima